# SDR QXEA0001115

- Difficulty date: March 28, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 4,863 hours, 6,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LT AFT CLOSING ANGLE DAMAGED.  REPAIRED IAW DASH 8 SRM 51-20-16,  PAGE 4 AND SRM 51-20-3,  PAGE 6.
